# SDR 95ZZZX3458

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N252MA
- Make and model: Piper PA-31P
- Aircraft serial: 31P33
- Engine: Lyc TIGO541E1A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Bolts Loose
- Location: Nr 2-3 Main
- Part time: 2,566 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE OVERHAULED 2-3-94.  INSTALLED IN AIRCRAFT 4-1-94.  AT 1,800 RPM CRUISE POWER, OIL PRESSURE AT 55 PSI, 190 DEGREES, OIL TEMPERATURE, WHICH IS ON THE TOP OF YELLOW ARC, BOTTOM OF GREEN ARC, AT HIGHER OIL TEMP, OIL PRESSURE WOULD DROP INTO YELLOW ARC.  REMOVED ENGINE TO DISASSEMBLE, FOUND SEVERAL CASE-THROUGH BOLTS NOT TORQUED.  DISASSEMBLED, FOUND EVIDENCE OF NR 2 AND NR 3 MAIN BEARINGS WORKING.  MEASURED, FOUND WITHIN LIMITS.  REASSEMBLED WITH NEW BEARINGS, OPS CHECKED GOOD, OIL PRESSURE 63 PSI AT 1,800 190 DEGREES.
